# SDR 98ZZZX1985

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N543ND
- Make and model: Diamon DA20-A1
- Aircraft serial: 10116
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: VP30351
- Condition: Cracked
- Location: Propeller
- Part time: 121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPINNER CRACKED DURING INSPECTION.  THIS IS THE 9TH SPINNER IN A FLEET OF APPROXIMATELY 9 AIRCRAFT TO CRACK.  ALL CRACKS, UP TO 4 PER SPINNER, OCCUR FROM SCREW HOLES.  HOFFMAN SERVICE LETTER E5 ADDRESSES FORMER PROBLEMS.  SUBMITTER STATED TECHNICIANS SUSPECT PUSHING ON SPINNER IS PART OF CRACKING PROBLEM.
